How to control high blood sugar due to intake of Sirolimous
I had renal transplant SIX years ago. I am on Sirolimus 2x1 Mg per day + Prednisolon 1x10 mg per day & Mycophenolate Mofetil - 3 x 500 mg per day.
Though I never had diabetes priot to my operation & even 52-54 months post operation, for the past 18 months my sugar lever post meals go up to 300 inspite of very low intake. The fasting sugar levels are always normal (below 100).
I also take oral insulin 2 mg per day & Metformin - 500 mg after each meal (i.e. twice a day). I am a veggi & my weight is also normal (5"9" & 70 kgs @ 47)
Can any one suggest how to control the high blood sugar post meal?
I'd go after foods with a low glycemic index, foods which digest slowly releasing their carbohydrates gradually. There is a lt of information on available on low GI foods and dlets.
As a type 2, I never considered that a vegeterian would have problems with BG levels. You of course have an underlying condition. But I've met two other people recently who are been near lifetime veggie's, but who share tyoe 2 status with me. Then while dining out with them, I could see why. Their meal consisted of a plate of carbohydrates and only some actual "vegetables". For me, a low carb, Paleo diet is easy; a steak, a stalk ot broccoli and I push away from the table with a handful of carbs. A diabetic vegeterian must carefully choose what they consume to keep that G.I. easy for you body to handle.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.